4 doctors weighed in:

I am taking augmentin for a UTI. It is giving me fits (literally!)--constant muscle twitching, trembling, chills, and exacerbating a head tremor of mine. It feels like a prelude to a seizure. I'm scared. should I change to another antibiotic?

4 doctors weighed in
Dr. Hunter Handsfield
Internal Medicine - Infectious Disease
2 doctors agree

In brief: Not augmentin

Neither augmentin nor any other antibiotic is likely to cause such symptoms.
Discuss with the doctor who prescribed it.

In brief: Not augmentin

Neither augmentin nor any other antibiotic is likely to cause such symptoms.
Discuss with the doctor who prescribed it.
Thank
Dr. Silviu Pasniciuc
Internal Medicine
1 doctor agrees

In brief: Yes

Any perceived side effect should be reported to prescribing physician who will be in the best position to make further recommendations.
Timing is critical as well and trusting your own instincts.

In brief: Yes

Any perceived side effect should be reported to prescribing physician who will be in the best position to make further recommendations.
Timing is critical as well and trusting your own instincts.
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
51 years in practice
56M people helped
Continue
100,000 doctors available